# SDR DALA2015012000503

- Difficulty date: January 19, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BS 1380 BETWEEN LONGERONS 28RT - 28LT IN AFT ACCESORY COMPARTMENT.   FRAME WAS REPLACED  IAW DWG 9912246 REV DE AND SRM 51-30-2 , 51-30-5,  AND 51-30-1.
